Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/6339
Title: On the problem of the Nova aquila III
Authors: Saha, M. N
Keywords: Nova Aquila
Issue Date: 1920
Publisher: Astronomical Society of India
Citation: The Journal of the Astronomical Society of India, Vol.10, No.4-6, pp. 36-39
Description: Open Access
URI: http://hdl.handle.net/2248/6339
???metadata.dc.rights???: © Astronomical Society of India
Appears in Collections:The Journal of the Astronomical Society of India

Files in This Item:
File Description SizeFormat 
The problem of the nova aquila III pp36.pdf160.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.